# SDR QXEA0300217

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 2,914 hours, 2,265 cycles
- Engine: Ge CF348C1
- Engine time: 2,914 hours, 2,265 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Part time: 2,914 hours, 2,265 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO HPT 1 BLADES BROKEN, TWO BLADES CRACKED AND SOME WITH COLLATERAL DAMAGE.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER(ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
